Alert archive / Delaware / Special Weather Statements in 2015

Special Weather Statement, NWS Philadelphia/Mount Holly

June 20, 2015New Castle County, Delaware

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 20, 2015, 5:04 PM EDT for New Castle County, Delaware. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2015, 5:04 PM EDT (21:04 UTC)
Expired
Jun 20, 2015, 5:30 PM EDT
In force
26 min
Issued by
NWS Philadelphia/Mount Holly

County New Castle County, DE

The radar

The Dover AFB radar (KDOX), 75 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 9.1 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2015-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 30 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2015-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
30 J/kg
Mixed-layer CIN
-153 J/kg
Mixed-layer LCL
1169 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

262 
WWUS81 KPHI 202104
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
504 PM EDT SAT JUN 20 2015
 
DEZ001-MDZ008-202130-
NEW CASTLE-CECIL-CECIL-
504 PM EDT SAT JUN 20 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NEW CASTLE...
NORTHEASTERN KENT AND SOUTHEASTERN CECIL COUNTIES...

AT 503 PM EDT...A STRONG THUNDERSTORM WAS OVER WARWICK...OR NEAR
MIDDLETOWN...MOVING NORTHEAST AT 10 MPH.

WIND GUSTS UP TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MIDDLETOWN...CECILTON...CAYOTS...MOUNT PLEASANT...BOHEMIAS MILLS...
WARWICK...GLASGOW...TOWNSEND...CHESAPEAKE CITY AND ODESSA.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3960 7577 3950 7558 3947 7559 3936 7577
      3938 7577 3938 7582 3937 7585 3939 7593
TIME...MOT...LOC 2103Z 218DEG 10KT 3943 7580 
$$

AMC

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 20, 4:30 PM EDT, 34 minutes earlier.

Area forecast discussion, Jun 20, 4:30 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
430 PM EDT SAT JUN 20 2015

.SYNOPSIS...
THE APPROACHING REMNANTS OF TROPICAL DEPRESSION BILL WILL PASS
THROUGH NORTHERN MARYLAND OVERNIGHT THEN NEW JERSEY SUNDAY MORNING.
A WEAK COLD FRONT FOLLOWS SUNDAY NIGHT WITH A STRONGER COLD FRONT
EXPECTED TO SWING THROUGH OUR REGION LATE TUESDAY. A COMPLEX FRONTAL
SYSTEM WILL AFFECT THE MID ATLANTIC STATES LATE NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
INTO THIS EVENING, A WARM FRONT WILL CONTINUE TO GRADUALLY MOVE
NORTHWARD THROUGH OUR REGION, WITH THE REMNANTS OF TD BILL ALSO
APPROACHING FROM THE OHIO VALLEY. AMPLE LOW LEVEL MOISTURE AND
INCREASING DEWPOINTS WITH THE PASSAGE OF THE WARM FRONT ARE NOTED,
ESPECIALLY THROUGH THE SOUTHERN HALF OF THE FORECAST AREA. IN
ADDITION, EFFECTIVE BULK SHEAR VALUES ARE INCREASING UPWARDS OF 30
KNOTS THROUGH THE DELMARVA AND SOUTHERN NJ, WITH CAPE VALUES EDGING
UPWARDS OF 1500 J/KG OVER THIS AREA. THIS LOOKS TO BE THE MAIN AREA
TO WATCH FOR STRONGER TO POSSIBLY SEVERE TSTORMS FROM LATE-DAY INTO
TONIGHT, AS SPC CONTINUES TO INCLUDE THIS REGION IN A SLIGHT RISK.
DAMAGING WIND GUSTS AND TORRENTIAL RAIN LOOK TO BE THE MAIN THREATS
WITH ANY STRONGER TO SEVERE STORMS, AS PWATS WILL BE APPROACHING
AROUND 2.0 INCHES.

THE THREAT FOR THUNDERSTORMS AND HEAVY RAIN CONTINUES THROUGH LATE
TONIGHT AS THE REMNANTS OF BILL ACCELERATE EAST-NORTHEASTWARD INTO
OUR REGION IN THE STRONGER MID-LEVEL FLOW REGIME. THE 06Z TO 12Z
TIMEFRAME LOOKS TO BE THE MAIN WINDOW OF HEAVY PRECIPITATION ACROSS
THE REGION. OVERALL, A SOLID ONE TO TWO INCHES OF RAIN, WITH LOCALLY
CLOSER TO THREE INCHES REMAINS POSSIBLE ACROSS THE REGION FROM
TONIGHT INTO THE DAY SUNDAY. SEE THE HYDROLOGY SECTION BELOW FOR
MORE DETAILS. OVERNIGHT TEMPERATURES WILL REMAIN MILD, RANGING FROM
THE 60S ACROSS THE FAR NORTH TO THE MID 70S FROM SOUTHERN NJ INTO
THE DELMARVA.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
THE REMNANTS OF BILL WILL BE PASSING NORTHEASTWARD ACROSS NORTHERN
NJ SUNDAY MORNING AS THIS MOISTURE GRADUALLY EXITS OUR REGION. RAIN
AND SOME EMBEDDED THUNDER AT TIMES WILL GRADUALLY BE TAPERING OFF
FROM SOUTHWEST TO NORTHEAST ACROSS THE FORECAST AREA THROUGH SUNDAY
MORNING. A BRIEF LULL MAY OCCUR FROM LATE MORNING TO EARLY
AFTERNOON, BEFORE A COLD FRONT APPROACHING FROM THE WEST AND A
DESTABILIZING ATMOSPHERE WITH DAYTIME HEATING ALLOWS FOR SOME
SCATTERED MID TO LATE AFTERNOON CONVECTION, WITH HIGHEST CHANCES FOR
AREAS NORTH AND WEST OF INTERSTATE 95. STORMS THAT DEVELOP IN THIS
REGION HAVE THE POTENTIAL TO BE STRONGER WITH GUSTY WINDS AND HEAVY
DOWNPOURS, AND SPC HAS INCLUDED THIS AREA IN A MARGINAL RISK FOR
SEVERE WEATHER.

WITH REGARDS TO TEMPERATURES, 850MB AND 925MB MODEL TEMPS INDICATE
SUNDAY TO BE A WARM DAY, WITH MAXIMUM TEMPS EXPECTED TO REACH THE
MIDDLE TO UPPER 80S FROM NORTH TO SOUTH THROUGH THE REGION, EXCEPT
SOME LOWER 90S INTO THE DELMARVA. IN ADDITION, IT WILL BE QUITE
HUMID WITH DEWPOINTS EXPECTED TO BE IN THE LOW 70S FOR MUCH OF THE
FORECAST AREA.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
**RATHER HOT TUESDAY, POSSIBLY NEAR RECORD**

500 MB: WARM HIGH PRESSURE COVERS THE SOUTHERN UNITED STATES WITH A
PREDOMINANTLY ZONAL FLOW IN THE NORTHERN UNITED STATES TRENDING TO
A TROUGH OVER THE MIDWEST NEXT WEEKEND.

JUNE THROUGH THE FIRST 19 DAYS HAS AVERAGED 1 TO 2.5 DEGREES ABOVE
NORMAL. CALENDAR DAY AVERAGES MONDAY AND TUESDAY WILL AVERAGE 5 TO
10 DEGREES ABOVE NORMAL, NEAR 5 ABOVE NORMAL WEDNESDAY AND THEN
PROBABLY NEAR NORMAL NEXT THURSDAY-FRIDAY-SATURDAY.

FORECAST BASIS: UNLESS OTHERWISE NOTED, A 50 50 BLEND 12Z/20 GFS/NAM
MOS GUIDANCE SUNDAY NIGHT-MONDAY NIGHT,  12Z/20 MEX MOS TUESDAY AND
TUESDAY NIGHT, THEN THE 1521Z/20 WPC GRIDDED ELEMENTS OF MAX/MIN
TEMP, 12 HOUR POP, 6 HOUR DEWPOINT-SKY-WIND FROM WEDNESDAY THROUGH
NEXT SUNDAY.

THE DAILIES...

SUNDAY NIGHT...GUIDANCE KI/TT/MLCAPE AND 0-6KM BULK SHEAR ARE
SUGGESTING THAT SCATTERED OR ISOLATED STRONG TO SVR STORMS SHOULD
BE PASSING INTO AND THROUGH OUR FORECAST AREA BETWEEN 00Z AND 04Z.
IT SHOULD DRY OUT ALOFT AFTER 04Z. WIND SHIFT TO NW WITH GUSTS
GENERALLY AOB 15 MPH. CONFIDENCE: AVERAGE.

MONDAY...FOR THE MOST PART, MONDAY LOOKS VERY NICE. PLENTY OF
SUNSHINE. PWAT ONLY 1 INCH! SFC DEWPOINTS ALMOST 10F LOWER THAN
THE VALUES OF SUNDAY AFTERNOON. WEST WIND GUSTS GENERALLY UNDER
15 MPH.  CONFIDENCE: ABOVE AVERAGE.

MONDAY NIGHT...WAA MID AND HIGH CLOUD ARRIVES LATE. SMALL CHANCE
AND NOT YET MENTIONED, OF A SHOWER GRAZING THE POCONOS AT DAWN
TUESDAY. CONFIDENCE ON SCENARIO: ABOVE AVERAGE.

TUESDAY...HOT AND HUMID! A COLD FRONT IS EXPECTED TO ARRIVE IN THE
LATTER HALF OF THE DAY. AS SUCH, SHOULD SEE CONVECTIVE CHANCES
AHEAD OF AND WITH THE FRONT. SREF PWAT 1.5 TO 1.75 INCHES DURING
THE AFTERNOON/EVENING. MLCAPE OVER 2000J BY LATE IN THE DAY. 0-6KM
BULK QUITE STRONG WITH 50 KT AT 500MB NEAR AND N I-78 AND TT LOWER
50S WITH SWI -4. LANCE POINTED OUT THE ELEVATED MIXED LAYER (EML)
IN THE SOUNDING AND NICELY SEEN IN BOTH THE EC AND GFS PLAN VIEW
BREAKING FREE FROM THE OHIO VALLEY MONDAY AND APPEARING ALONG AND
SOUTH OF THE MASON DIXON LINE 18Z TUESDAY. THE EML OFFERS
ADDITIONAL STRENGTH POTENTIAL IF CONVECTION ERUPTS. WE'RE ALSO
NOTING HIGH FORECAST SHERB VALUES FOR OUR AREA TUESDAY (VALUES
OVER 1). POPS LOOKED A LITTLE LOW BUT ITS POSSIBLE THAT THERE
MIGHT NOT BE ENOUGH CONVERGENCE TO INITIATE CONVECTION.

CONFIDENCE ON HEAT INCLUDING 95-96F AT PHL IS ABOVE AVG.
CONFIDENCE ON CONVECTION: AVERAGE WITH MODELED PARAMETERS FOR SVR
IMPRESSIVE.

WEDNESDAY...PROBABLY DRY AND NICE AGAIN. CONFIDENCE: AVERAGE OR
A BIT ABOVE.

THURSDAY THROUGH SATURDAY...COMPLEX AND NOT GIVEN TO ADDING MUCH
INFORMATION EXCEPT TO SAY THERE IS A CHANCE OF PERIODIC
CONVECTION, ESPECIALLY NEXT SATURDAY. CONFIDENCE OVERALL IS
AVERAGE.

&&

.AVIATION /21Z SATURDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

A BRIEF PERIOD OF VFR POSSIBLE FOR THE TERMINALS FROM LATE-DAY TO
EARLY EVENING, BEFORE AN EXPECTED DECREASE IN CONDITIONS TO MVFR
TONIGHT AND EVENTUAL IFR OVERNIGHT IN SHWRS AND POSSIBLE TSTORMS. AS
AREAL EXTENT REMAINS A LITTLE UNCERTAIN WITH REGARDS TO LATE-DAY
TSTORM COVERAGE, ONLY VCTS HAS BEEN CARRIED IN THE TAFS FOR A SMALL
WINDOW. THEREAFTER, CONDITIONS SHOULD DETERIORATE THROUGH THE LATTER
PART OF THE EVENING TO MVFR AS STEADIER RAIN MOVES IN FROM THE WEST.
THE HEAVIEST RAIN FROM THE REMNANTS OF TD BILL LOOKS TO OVERSPREAD
THE REGION MAINLY BETWEEN 06Z AND 12Z, AND WE CARRY IFR CONDITIONS
THROUGH THAT PERIOD. DURING THIS EVENING AND OVERNIGHT, MOSTLY
SOUTHEAST WINDS UNDER 10 KNOTS ARE EXPECTED.

SUNDAY...AS THE REMNANTS OF BILL TRACK NORTHEAST AND AWAY FROM THE
REGION, HEAVIER RAIN WILL TAPER OFF INTO SUNDAY MORNING, AND WE
EXPECT IMPROVEMENT TO MVFR FOLLOWED BY VFR INTO SUNDAY AFTERNOON.
WINDS WILL BECOME MORE WESTERLY INTO SUNDAY, INCREASING INTO THE 10
TO 15 KNOT RANGE, WITH SOME GUSTS AROUND 20 KNOTS PLUS POSSIBLE INTO
THE AFTERNOON.

OUTLOOK...
SUNDAY NIGHT...BRIEF IFR CONDITIONS IN ANY THUNDERSTORMS DURING
THE EVENING WITH POTENTIAL FOR A W-NW WIND GUST 35-45KT. THIS IS
CONDITIONAL ON TSTMS OCCURRING AFTER 00Z/22.  OTRW MAINLY VFR.
GRADIENT SUSTAINED WSHIFT FM SW TO NW WITH THE CFP.
CONFIDENCE: AVERAGE.

MONDAY...VFR SCT AOA 5000 FT. NW GUST 20 POSSIBLY 25 KT EARLY
THEN DIMINISHES LATE DAY.  CONFIDENCE: ABOVE AVERAGE.

MONDAY NIGHT...VFR LIGHT WIND. VFR CIGS DEVELOPING LATE AT NIGHT.
CONFIDENCE: ABOVE AVERAGE.

TUESDAY...VFR SCT-BKN AOA 5000 FT LOWERING TO BRIEF IFR CONDITIONS
WITH SHOWERS AND STRONG GUSTY TSTORMS LATE IN THE DAY OR MORE
LIKELY EVENING. GRADIENT SW WIND GUSTS 20-25 KT SHIFT NW AT NIGHT
BUT GUSTS UNDER 20 KT. CONFIDENCE: ABOVE AVERAGE

WEDNESDAY...VFR DAYTIME WITH POSSIBLE CIGS ARRIVING AT NIGHT. NW
GUSTS UNDER 15 KT BECOMING LIGHT NE AT NIGHT. CONFIDENCE: AVERAGE

THURSDAY...VFR CIGS DURING THE DAY WITH CHANCE OF A SHOWER OR
TSTM. MVFR/IFR CONDS IN STRATUS-FOG POSSIBLE LATE AT NIGHT.
CONFIDENCE: AVERAGE.

&&

.MARINE...
A SOUTHEASTERLY FLOW IS ANTICIPATED TO STEADILY INCREASE OVER THE
AREA WATERS THROUGH TONIGHT AND INTO SUNDAY. WINDS ARE EXPECTED TO
GUST TO BETWEEN 25 TO 30 KNOTS FOR THE COASTAL WATERS BY AROUND
DAYBREAK SUNDAY AND LASTING THROUGH THE DAYTIME TO EARLY EVENING. IN
ADDITION, SEAS ARE ALSO EXPECTED TO INCREASE REACHING AROUND 5 FEET
DURING THIS SAME PERIOD. AS A RESULT, WE CONTINUE WITH A SCA FROM
10Z SUNDAY TO 0Z MONDAY FOR THE COASTAL WATERS. WHILE WINDS MAY GUST
TO AROUND 20 KNOTS PLUS INTO DELAWARE BAY, CONDITIONS ARE NOT
EXPECTED TO REACH SCA LEVELS AT THIS TIME.

OUTLOOK...
SUNDAY NIGHT...WINDS AND SEAS MAY PERK UP LATE AT NIGHT SUBSEQUENT TO
CFP.  FOR NOW NO SCA. CONFIDENCE: AVERAGE.

MONDAY...SCA POSSIBLE IN THE MORNING FOR THE ATLC WATERS THEN NW
WINDS SUBSIDE AFTERNOON/EVENING.  CONFIDENCE: AVERAGE.

TUESDAY...SCA SW WIND GUSTS POSSIBLE DURING THE AFTERNOON ALONG
THE NEARSHORE WATERS. CONFIDENCE: AVERAGE.

WEDNESDAY AND MOST OF THURSDAY...WINDS AND SEAS SHOULD STAY BELOW
SCA CRITERIA. CONFIDENCE: AVERAGE.

&&

.HYDROLOGY...
A WARM FRONT AND THE REMNANTS OF TD BILL WILL CROSS THE REGION
THROUGH TONIGHT AND INTO EARLY SUNDAY. ISENTROPIC ASCENT DURING THIS
TIME FRAME WILL LEAD TO A PERIOD OF HEAVY RAIN, ESPECIALLY BETWEEN
06Z TO 12Z SUNDAY. PWAT VALUES ARE EXPECTED TO BE AROUND 2 INCHES.
ACROSS OUR FORECAST AREA, 1 TO 2 INCHES OF RAINFALL ARE POSSIBLE,
WITH ISOLATED 3 INCH AMOUNTS. THUS, FLOODING IS A CONCERN...WITH
URBAN AREAS AND SMALL STREAMS MOST VULNERABLE.

&&

.CLIMATE...
CLIMATE INFO FOR JUNE 2015

KILG ALREADY TOP 4 WETTEST ON RECORD, POSSIBLY HEADING FOR WETTEST
JUNE ON RECORD WITH POR BACK TO 1896. THIS PERIOD OF RECORD
DIFFERS SLIGHTLY FOR THE DAILY POR LISTED BELOW FOR WILMINGTON.

FOR THE ANTICIPATED MULTI PERIODS OF SHOWERS AND THUNDERSTORMS THIS
WEEKEND, SOME WITH EXCESSIVE SHORT PERIOD RAINS WE PROVIDE THE DAILY
RECORDS AS A REFERENCE FOR OUR LONG TERM CLIMATE SITES

     JUNE 20   JUNE 21      POR

KACY 1.88-1999  1.50-1956   1874

KPHL 1.64-1913  1.62-1877   1872

KILG 3.58-2003  2.23-1970   1894

KABE 2.80-1927  1.65-1989   1922

KTTN 1.61-1981  1.40-1973   1865

KGED 0.63-1962  2.22-1983   1948

KRDG 2.60-2003  1.12-1958   1869

KMPO 2.33-2003  2.06-1936   1901

PORTIONS OF BILLS TROPICAL REMAINS WILL BE SPLIT BOTH WEEKEND DAYS,
POSSIBLY MAKING IT MORE DIFFICULT TO REACH RECORD VALUES.  STILL THE
DAILY AMOUNTS THAT ARE UNDER 2 INCHES ARE MOST VULNERABLE TO RECORD
VALUES FOR THE DATE.

VULNERABLE TO THE MAX TEMP WITHIN 2F OF EQUALING THE RECORD MAX
TEMPERATURES FOR TUESDAY JUNE 23

KACY 98-1988
KPHL 97-1888
KABE 95-1965
KTTN 97-1894
KRDG 96-1908
KMPO 90-1908

&&

.EQUIPMENT...
AN FAA MAINTENANCE PERIOD FROM 315Z-815Z TONIGHT WILL PROBABLY
RESULT IN NO FAA METARS/SPECIS FOR THAT PERIOD OF TIME.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH FROM 8 PM EDT THIS EVENING THROUGH SUNDAY EVENING
     FOR PAZ054-055-060>062-070-071-101>106.
NJ...FLOOD WATCH FROM 8 PM EDT THIS EVENING THROUGH SUNDAY EVENING
     FOR NJZ001-007>010-012>027.
DE...FLOOD WATCH FROM 8 PM EDT THIS EVENING THROUGH SUNDAY EVENING
     FOR DEZ001>004.
MD...FLOOD WATCH FROM 8 PM EDT THIS EVENING THROUGH SUNDAY EVENING
     FOR MDZ008-012-015-019-020.
MARINE...SMALL CRAFT ADVISORY FROM 6 AM TO 8 PM EDT SUNDAY FOR
     ANZ450>455.

&&

SYNOPSIS...DRAG
NEAR TERM...KLINE
SHORT TERM...KLINE
LONG TERM...DRAG 429
AVIATION...DRAG/KLINE
MARINE...DRAG/KLINE
HYDROLOGY...
CLIMATE...
EQUIPMENT...
Hazardous weather outlook, Jun 20, 4:18 PM EDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
418 PM EDT SAT JUN 20 2015

NJZ001-007>010-012>015-PAZ054-055-060>062-101-103-105-212030-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
WESTERN CHESTER-WESTERN MONTGOMERY-UPPER BUCKS-
418 PM EDT SAT JUN 20 2015

...FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH SUNDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

A GUSTY THUNDERSTORM IS POSSIBLE LATE TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ017>019-025-PAZ070-071-102-104-106-212030-
NEW CASTLE-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
COASTAL ATLANTIC-DELAWARE-PHILADELPHIA-EASTERN CHESTER-
EASTERN MONTGOMERY-LOWER BUCKS-
418 PM EDT SAT JUN 20 2015

...FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH SUNDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...SOUTHERN
NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

A STRONG GUSTY THUNDERSTORM IS POSSIBLE TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

A HEAT ADVISORY MAY BE NEEDED FOR TUESDAY AFTERNOON. TEMPERATURES
ARE FORECAST IN THE MID 90S WITH HEAT INDICES EXPECTED TO RISE
INTO THE UPPER 90S TO AROUND 100 DEGREES FOR SEVERAL HOURS BETWEEN
2 PM AND 6 PM EDT.

A STRONG GUSTY THUNDERSTORM IS POSSIBLE LATE TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-MDZ008-012-015-019-020-NJZ016-020>024-026-027-212030-
KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SALEM-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
418 PM EDT SAT JUN 20 2015

...FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH SUNDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

THERE IS A CHANCE OF STRONG THUNDERSTORMS TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

HEAT INDICES TUESDAY AFTERNOON SHOULD RISE TO AROUND 100 IN PARTS
OF SOUTHERN NEW JERSEY AND BETWEEN 100 AND 105 ON THE DELMARVA.

A STRONG GUSTY THUNDERSTORM IS POSSIBLE LATE TUESDAY.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-212030-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
418 PM EDT SAT JUN 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

STRONG GUSTY WINDS WILL BE POSSIBLE WITH ANY SHOWERS AND STORMS
THAT DEVELOP THIS AFTERNOON OR TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A STRONG GUSTY THUNDERSTORM IS POSSIBLE LATE TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 20, 5:04 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
504 PM EDT SAT JUN 20 2015

DEZ001-MDZ008-202130-
NEW CASTLE-CECIL-CECIL-
504 PM EDT SAT JUN 20 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NEW CASTLE...
NORTHEASTERN KENT AND SOUTHEASTERN CECIL COUNTIES...

AT 503 PM EDT...A STRONG THUNDERSTORM WAS OVER WARWICK...OR NEAR
MIDDLETOWN...MOVING NORTHEAST AT 10 MPH.

WIND GUSTS UP TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MIDDLETOWN...CECILTON...CAYOTS...MOUNT PLEASANT...BOHEMIAS MILLS...
WARWICK...GLASGOW...TOWNSEND...CHESAPEAKE CITY AND ODESSA.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3960 7577 3950 7558 3947 7559 3936 7577
      3938 7577 3938 7582 3937 7585 3939 7593
TIME...MOT...LOC 2103Z 218DEG 10KT 3943 7580

AMC

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 3:47 AM EDTSmall Craft AdvisoryPHI40 hr
Jun 20, 7:01 PM EDTSpecial Weather StatementPHISalem29 min
Jun 20, 5:18 PM EDTSpecial Weather StatementPHICecil42 min
Jun 20, 5:28 PM EDTSevere Thunderstorm WarningPHICecil, Kent, Queen Anne's47 min
Jun 20, 6:07 PM EDTAreal Flood AdvisoryPHICecil, Kent, Queen Anne's3 hr
Jun 20, 6:18 PM EDTSpecial Weather StatementPHINew Castle42 min

Nearby

Special Weather Statements in Delaware, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.